| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 10, 2015, no. 9-12


G. Caristi, A. Puglisi, Marius Stoka
      Buffon-Laplace type problems for two regular lattices and "body test" regular hexagon
      International Mathematical Forum, Vol. 10, 2015, no. 9, 405-413
      http://dx.doi.org/10.12988/imf.2015.5647

Zhengge Huang, Zhong Xu
      Some new bounds on the minimum eigenvalue of nonsingular M-matrices
      International Mathematical Forum, Vol. 10, 2015, no. 9, 415-433
      http://dx.doi.org/10.12988/imf.2015.5640

C. S. Ryoo
      Symmetric identities for Carlitz's generalized twisted q-Bernoulli numbers and polynomials associated with p-adic q-integral on Zp
      International Mathematical Forum, Vol. 10, 2015, no. 9, 435-441
      http://dx.doi.org/10.12988/imf.2015.5653

V. Senthilkumaran, R. Krishnakumar, Y. Palaniappan
      \alpha g Maximal filters and \alpha g convergence of \alpha g filters
      International Mathematical Forum, Vol. 10, 2015, no. 9, 443-455
      http://dx.doi.org/10.12988/imf.2015.5644

Bhavana Deshpande, Amrish Handa, Chetna Kothari
      Common coupled fixed point results for hybrid pair of mappings satisfying weak \psi-\varphi contraction under new weaker condition
      International Mathematical Forum, Vol. 10, 2015, no. 10, 457-465
      http://dx.doi.org/10.12988/imf.2015.5648

Tarig M. Elzaki, Badriah A.S. Alamri
      Combination of transform methods for solving linear and nonlinear differential equations with proportional delay
      International Mathematical Forum, Vol. 10, 2015, no. 10, 467-476
      http://dx.doi.org/10.12988/imf.2015.412203

Mayeul Evrard Isseret Goyaud, Fidele Moukamba, Daniel Moukoko, Franck Davhys Reval Langa
      Existence and uniqueness of solution for Caginalp hyperbolic phase field system with polynomial growth potential
      International Mathematical Forum, Vol. 10, 2015, no. 10, 477-486
      http://dx.doi.org/10.12988/imf.2015.5757

Tuya Bao
      Structure torsions of trajectories on real hypersurfaces of exceptional type in complex projective space
      International Mathematical Forum, Vol. 10, 2015, no. 10, 487-497
      http://dx.doi.org/10.12988/imf.2015.5755

Shamshad Husain, Huma Sahper
      System of generalized resolvent equations involving H(.,.)-cocoercive operator
      International Mathematical Forum, Vol. 10, 2015, no. 11, 499-512
      http://dx.doi.org/10.12988/imf.2015.5651

Zhi Lin, Zai-Yun Peng
      Beckmann's formula for multiclass traffic equilibrium problems
      International Mathematical Forum, Vol. 10, 2015, no. 11, 513-518
      http://dx.doi.org/10.12988/imf.2015.5754

R. Gowri, G. Jegadeesan
      Some higher separation axioms in soft Cech closure spaces
      International Mathematical Forum, Vol. 10, 2015, no. 11, 519-525
      http://dx.doi.org/10.12988/imf.2015.5646

Dongcheng Li, Xigou Zhang
      The r-polynomials in Hecke algebras with unequal parameters
      International Mathematical Forum, Vol. 10, 2015, no. 11, 527-534
      http://dx.doi.org/10.12988/imf.2015.5758

Alexander D. Bruno
      Asymptotic solution of nonlinear algebraic and differential equations
      International Mathematical Forum, Vol. 10, 2015, no. 11, 535-564
      http://dx.doi.org/10.12988/imf.2015.5974

Mona Nabiei
      A fixed point theorem for uniformly convex vector cone metric space
      International Mathematical Forum, Vol. 10, 2015, no. 12, 565-578
      http://dx.doi.org/10.12988/imf.2015.5864

Andrzej Mach
      Generalization of the Banach fixed point theorem for mappings in (R,\varphi)-spaces
      International Mathematical Forum, Vol. 10, 2015, no. 12, 579-585
      http://dx.doi.org/10.12988/imf.2015.5861

Section on Mathematical Education and Philosophy of Mathematics

Olga Kosheleva, Vladik Kreinovich
      Al-Sijistani's and Maimonides's double negation theology explained by constructive logic
      International Mathematical Forum, Vol. 10, 2015, no. 12, 587-593
      http://dx.doi.org/10.12988/imf.2015.5652


Journals | Books | Author guidelines